MAUDE Adverse Event Report: GYNESONICS SONATA RADIOFREQUENCY ABLATION HANDPIECE; COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)

GYNESONICS SONATA RADIOFREQUENCY ABLATION HANDPIECE; COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number RFA-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Leiomyosarcoma (4550)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 2 patients received sonata procedures on unknown dates and later were diagnosed with sarcoma.No additional information was provided regarding the location of the sarcoma or any details surrounding the cases.No previous medical history was provided.No information on status of patients.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
SONATA RADIOFREQUENCY ABLATION HANDPIECE
Common Device Name
COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
GYNESONICS
200 cardinal way #250
redwood city CA 94063
Manufacturer (Section G)
GYNESONICS
200 cardinal way #250
redwood city CA 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key25185779
Report Number3005875675-2026-00006
Device Sequence Number10755713
Product Code KNF
UDI-Device Identifier10817929020371
UDI-Public10817929020371
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFA-002
Device Catalogue NumberRFA-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown